# SDR 97ZZZX897

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N1208F
- Make and model: Bell 412EP
- Aircraft serial: 36146
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066010690001
- Condition: Defective
- Location: Dme
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WEAK, WILL NOT ALLOW DME HOLD RELAY TO HOLD.  REPLACED WITH NEW DME INDICATOR.
